# SDR UALA2012052302884

- Difficulty date: May 23, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 56,078 hours, 20,925 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Damaged
- Location: Green Hyd Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLIGHT RECEIVED GREEN HYD RES LOW QUANTITY ECAM. FOUND GREEN SYSTEM HP MANIFOLD CHECK VALVE PACKING DAMAGED, REPLACED. SERVICED GREEN HYD SYSTEM. MANIFOLD LEAK CHECKED GOOD.
